Show simple item record

dc.creatorBarros, Laécio C.
dc.creatorOliveira Souza, Suzana A.
dc.creatorTonelli, Pedro A.
dc.date2017-05-22
dc.date.accessioned2019-11-14T11:59:59Z
dc.date.available2019-11-14T11:59:59Z
dc.identifierhttps://www.revistaproyecciones.cl/article/view/1581
dc.identifier10.4067/S0716-09172002000200003
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/113293
dc.descriptionThe concept of asymptotic smooth transformation was introduced by J. Hale [10]. It is a very important property for a transformation between complete metric spaces to have a global attractor. This property has also consequences on asymptotic stability of attractors. In our work we study the conditions under which the Zadeh’s extension of a continuous map f : Rⁿ→Rⁿ is asymptotically smooth in the complete metric space F(Rⁿ) of normal fuzzy sets with the induced Hausdorff metric d∞(see Kloeden and Diamond [8]).es-ES
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttps://www.revistaproyecciones.cl/article/view/1581/2410
dc.rightsDerechos de autor 2002 Proyecciones. Journal of Mathematicses-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 21 No 2 (2002); 141-153en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 21 Núm. 2 (2002); 141-153es-ES
dc.source0717-6279
dc.source0716-0917
dc.subjectFuzzy dynamical systemses-ES
dc.subjectglobal attractorses-ES
dc.subjectsistemas dinámicos difusoses-ES
dc.subjectatractores globales.es-ES
dc.titleA note on asymptotic smoothness of the extensions of Zadehes-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record